Parallel Optimal Kalman Filtering for Stochastic Systems in Multimodeling Form

[+] Author and Article Information
Cyril Coumarbatch

Department of Mathematics, Rutgers University, New Brunswick, NJ 08903e-mail: cec@math.rutgers.edu

Zoran Gajic

Department of Electrical and Computer Engineering, Rutgers University, Piscataway, NJ 08854e-mail: gajic@ece.rutgers.edu

J. Dyn. Sys., Meas., Control 122(3), 542-550 (Jan 04, 1999) (9 pages) doi:10.1115/1.1286679 History: Received January 04, 1999
Copyright © 2000 by ASME
Your Session has timed out. Please sign back in to continue.


Khalil,  H., and Kokotovic,  P., 1978, “Control strategies for decision makers using different models of the same system,” IEEE Trans. Autom. Control, AC-23, pp. 289–298.
Ozguner,  U., 1979, “Near-optimal control of composite systems: the multi time-scale approach,” IEEE Trans. Autom. Control, AC-24, pp. 652–655.
Khalil,  H., 1980, “Multi-model design of a Nash strategy,” J. Optim. Theory Appl., 31, pp. 553–564.
Kokotovic,  P., 1981, “Subsystems, time scales, and multimodeling,” Automatica, 17, pp. 789–795.
Saksena,  V., and Cruz,  J., 1981, “A multimodel approach to stochastic Nash games,” Automatica, 17, pp. 295–305.
Saksena,  V., and Cruz,  J., 1981, “Nash strategies in decentralized control of multiparameter singularly perturbed large scale systems,” Large Scale Syst., 2, pp. 219–234.
Saksena,  V., and Basar,  T., 1982, “A multimodel approach to stochastic team problems,” Automatica, 18, pp. 713–720.
Saksena,  V., Cruz,  J., Perkins,  W., and Basar,  T., 1983, “Information induced multimodel solution in multiple decision maker problems,” IEEE Trans. Autom. Control, AC-28, pp. 716–728.
Gajic,  Z., and Khalil,  H., 1986, “Multimodel strategies under random disturbances and imperfect partial observations,” Automatica, 22, pp. 121–125.
Gajic,  Z., 1988, “The existence of a unique and bounded solution of the algebraic Riccati equation of the multimodel estimation and control problems,” Syst. Control Lett., 10, pp. 185–190.
Gajic, Z., 1988, “Quasi-decentralized multimodel estimation of linear systems,” Analysis and Optimization of Systems, Bensoussan, A., and Lions, J., eds., Springer-Verlag, pp. 557–568.
Vaz,  A., and Davison,  E., 1990, “Modular model reduction for interconnected systems,” Automatica, 26, pp. 251–261.
Zhuang,  J., and Gajic,  Z., 1991, “Stochastic multimodel strategy with perfect measurements,” Control—Theory Adv. Technol., 7, pp. 173–182.
Coumarbatch, C., and Gajic, Z., 2000, “Decomposition of the algebraic Riccati equation of deterministic multimodeling optimal control problems,” IEEE Trans. Autom. Control, in press.
Gajic,  Z., Petkovski,  D., and Harkara,  N., 1989, “The recursive algorithm for the optimal static output feedback control problem of linear singularly perturbed systems,” IEEE Trans. Autom. Control, AC-34, pp. 465–468.
Skataric,  D., and Gajic,  Z., 1992, “Linear control of nearly singularly perturbed hydro power plants,” Automatica, 28, pp. 159–163.
Mizukami,  K., and Suzumura,  F., 1993, “Closed-loop Stackelberg strategies for singularly perturbed systems: the recursive approach,” Int. J. Syst. Sci., 24, pp. 887–900.
Gajic, Z., and Shen, X., 1993, Parallel Algorithms for Optimal Control of Large Scale Linear Systems, Springer-Verlag, New York.
Salman,  M., Lee,  A., and Boustany,  N., 1990, “Reduced order design of active suspension control,” ASME J. Dyn. Syst., Meas., Control, 112, pp. 604–610.
Kwakernaak, H., and Sivan, R., 1972, Linear Optimal Control Systems, Wiley, New York.
Ladde,  G., and Rajalakshmi,  S., 1985, “Diagonalization and stability of multi-time scale singularly perturbed linear systems,” Appl. Math. Comput., 16, pp. 115–140.
Kokotovic, P., Khali, H., and O’Reilly, J., 1986, Singular Perturbation Methods in Control: Analysis and Design, Academic Press, Orlando.
Gajic,  Z., 1987, “On the quasi-decentralized estimation and control of linear stochastic systems,” Syst. Control Lett., 8, pp. 441–444.
Gajic, Z., and Qureshi, M., 1995, Lyapunov Matrix Equation in System Stability and Control, Academic Press, San Diego.
Ortega, J., and Rheinboldt, W., 1970, Iterative Solution of Nonlinear Equations on Several Variables, Academic Press, New York.




Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In